DOI 10.2169/internalmedicine.51.8486
ANCA-associated vasculitis with central retinal artery occlusion developing during treatment with methimazole.
Аннотация
A 63-year-old woman suddenly developed central retinal artery occlusion following a slight fever while being treated with methimazole (MMI) for hyperthyroidism. She was diagnosed to have anti-neutrophil cytoplasmic antibody (ANCA)-associated vasculitis (AAV) based on increased inflammatory reactions with positive myeloperoxidase-ANCA in the serum. Her visual acuity remained low despite immediate treatment with corticosteroids and cyclophosphamide after cessation of MMI, which may have played a role in the pathogenesis of AAV. Central retinal artery occlusion is a rare manifestation of AAV; however, it is important with regard to the possibility of serious sequelae.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.